Places of alternative fields
Vanžurová, Alena
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 41-46 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  12K99,  17D05,  51A25
@article{120107,
     author = {Alena Van\v zurov\'a},
     title = {Places of alternative fields},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {41-46},
     zbl = {0481.17007},
     mrnumber = {0645886},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120107}
}
Vanžurová, Alena. Places of alternative fields. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 41-46. http://gdmltest.u-ga.fr/item/120107/

Havel V. Ein Einbettungssatz für die Homomorphismen von Moufang-Ebenen, Czechoslovak Math. Journal 20 (95), 1970, 340-347. (1970) | MR 0261440 | Zbl 0199.24302

Zariski O.; And P. Samuel Commutative algebra, 1960, vol. II, chap. VI.